# SDR IPXA11665558

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL DAMAGED AT POS NR 11/12.  REF D436326,  REPAIRED IAW SRM 53-00-50-2R.
